I am on Accutane for my acne and as no treatments such as chemical peels, or dermabrasion are possible at the moment due to me taking Accutane, would taking L-Glutathione pills for the scarring caused by the acne cause any problems or side effects?
Is It Safe to Take L-Glutathione Pills While on Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
No, it shouldn't. But, avoid taking L-Glutathione while on your Accutane treatment.
Thank you for your question.
While there is no known risk of taking L-Glutathione while on Accutane treatment, most dermatologists would tell you to avoid taking any supplements or unnecessary medications / pills while on Accutane treatment. I would urge you to avoid taking these pills as you should try to minimize any complications with your Accutane treatment.
Hope this helps!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.